Free Access
Volume 25, 2019
Article Number 71
Number of page(s) 16
Published online 27 November 2019
  1. R.A. Adams, Sobolev Spaces. Academic Press (1975). [Google Scholar]
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions with Bounded Variations and Free Discontinuous Problems. Oxford Mathematical Monographs. Oxford University Press, Oxford (2000). [Google Scholar]
  3. F. Andrew, C. Ballester, V. Caselles and J.M. Mazon, The Dirichlet problem for the total variational flow. J. Funct. Anal. 180 (2001) 347–403. [Google Scholar]
  4. V. Barbu and A variational approach to stochastic nonlinear parabolic problems. J. Math. Anal. Appl. 384 (2011) 2–15. [Google Scholar]
  5. V. Barbu, Nonlinear Differential Equations of Monotone Type in Banach Spaces. Springer (2010). [CrossRef] [Google Scholar]
  6. V. Barbu, Optimal control approach to nonlinear diffusion equations driven by Wiener noise. J. Optimiz. Theory Appl. 153 (2012) 1–26. [CrossRef] [Google Scholar]
  7. V. Barbu, G. Da Prato and M. Röckner, Stochastic Porous Media Equations. Vol. 2163 of Lecture Notes in Mathematics. Springer (2016). [CrossRef] [Google Scholar]
  8. V. Barbu and T. Precupanu, Convexity and Optimization in Banach Spaces. Springer, New York (2012). [CrossRef] [Google Scholar]
  9. V. Barbu and M. Röckner, Stochastic variational inequalities and applications to the total variation flow perturbed by linear multiplicative noise. Arch. Ration. Mech. Anal. 209 (2013) 797–834. [Google Scholar]
  10. V. Barbu and M. Röckner, An operatorial approach to stochastic partial differential equations driven by linear multiplicative noise. J. Eur. Math. Soc. 17 (2015) 1789–1815. [CrossRef] [Google Scholar]
  11. V. Barbu and M. Röckner, Variationall solutions to nonlinear stochastic differential equations in Hilbert spaces. Stoch. PDE: Anal. Comp. 6 (2018) 500–524. [CrossRef] [Google Scholar]
  12. S. Boroushaki and N. Ghoussoub, A self-dual variational approach to stochastic partial differential equations. Preprint arXiv:1710.01414 (2017). [Google Scholar]
  13. J.K. Brooks and N. Dinculeanu, Weak compactness in spaces of Bochner integrable functions and applications. Adv. Math. 24 (1977) 170–188. [CrossRef] [Google Scholar]
  14. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, 2nd ed. Encyclopedia of Mathematics and Its Applications. Cambridge University Press, Cambridge (2014). [Google Scholar]
  15. B. Gess and M. Röckner, Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations. Trans. Am. Math. Soc. 369 (2017) 3017–3045. [Google Scholar]
  16. B. Gess, J.M. Tölle and Multivalued, singular stochastic evolution inclusions. J. Math. Pure Appl. 108 (2014) 789–827. [CrossRef] [Google Scholar]
  17. N.A. Ghoussoub, Self-dual partial differential systems and their variational principles. Springer (2009). [Google Scholar]
  18. N. Krylov and B.L. Rozovskii, Stochastic evolution equations. J. Soviet. Math. 16 (1981) 1233–1277. [CrossRef] [Google Scholar]
  19. W. Liu and M. Röckner, Stochastic Partial Differential Equations: An Introduction. Springer (2016). [Google Scholar]
  20. A. Visintin, Variational formulation and structural stability of monotone operators. Calc. Var. Partial Differ. Equ. 47 (2013) 273–317. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.